Previous |  Up |  Next


Title: Matematické modely a numerické simulace vln cunami (Czech)
Title: Mathematical models and numerical simulation of tsunami waves (English)
Author: Švadlenka, Karel
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 57
Issue: 3
Year: 2012
Pages: 177-185
Category: math
MSC: 76D05
MSC: 76D33
idZBL: Zbl 1265.35272
Date available: 2013-03-02T13:52:40Z
Last updated: 2015-09-05
Stable URL:


Files Size Format View
PokrokyMFA_57-2012-3_1.pdf 516.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo